ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Tangential approximation and universality

Gauthier, P. M. (2001) Tangential approximation and universality. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 36 (6). pp. 38-48. ISSN 00002-3043

[img]
Preview
PDF
Download (3586Kb) | Preview

    Abstract

    Many approximation theorems on unbounded sets in vastly different contexts have essentially the same proffs, which can be considerably shortened by invoking an axiomatization of this method due to Sinclair.

    Item Type: Article
    Additional Information: Касательная аппроксимация и универсальность / П. М. Готье.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Oct 2012 16:36
    Last Modified: 30 Apr 2013 09:56
    URI: http://mathematics.asj-oa.am/id/eprint/475

    Actions (login required)

    View Item